# SDR WX0A070342

- Difficulty date: June 21, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53469
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED DURING CLIMB, THROUGH FLIGHT LEVEL 190, RT ENGINE FAILURE.  EMERGENCY PROCEDURE TO SHUTDOWN THE ENGINE WAS PERFORMED AND THE ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT.  MX REMOVED AND REPLACED THE RT ENGINE IAW AMM 71-00-00.  ALL SYS AND OPS CHECKS WERE PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
